# SDR ABXR201009250040

- Difficulty date: September 25, 2010
- Submitted: September 25, 2010
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 54,746 hours, 49,174 cycles
- Engine: Pwa JT8D9
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: K22197SA3
- Part serial: ABXN846
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FERRY FLIGHT FLIGHT, PREP FOUND NR1 PYLON AFT MOUNT RECEIVER RUSTED AND PITTED.  R & R NR1 PYLON AFT MOUNT IAW MM.
